# SDR FDEA201704141194

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,075 hours, 16,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973026264
- Condition: Dented
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAME 58 BETWEEN STRINGER 13L AND 14L DENTED AND GOUGED.   REMOVED DAMAGE IAW SRM 53-10-13 FIG 202.  FABRICATED A REPAIR ANGLE, TREATED AND PRIMED THE REPAIR ANGLE IAW SRM 51-  21-10. INSTALLED THE REPAIR ANGLE IAW SRM 53-10-13 FIG 202   MAJOR REPAIR.
